# SDR CA030319005

- Difficulty date: March 13, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 4,963 hours
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 6078T55P13
- Part serial: WYG98225
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE FOUND EXCESSIVE FUEL LEAK FROM NR 2 ENGINE FCU. UPON EXAMINATION FOUND THAT FUEL WAS LEAKING FROM AROUND THROTTLE SPLINE SHAFT. FCU WAS REPLACED.
